# SDR 98ZZZX2988

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9160X
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622046
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 401403
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOLTS WHICH HOLD ENGINE MOUNT FRAME TO FUSELAGE LOOSE.  SUBMITTER STATED TO PREVENT THIS FROM BECOMING A PROBLEM, THESE BOLTS AND NUTS SHOULD BE LOOKED AT EVERY INSPECTION.
